# SDR SIMA200514305

- Difficulty date: May 21, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4505 - DURING TAKEOFF, CREW REPORTED, THE LANDING GEAR WOULD NOT RETRACT ALSO RECEIVED LANDING GEAR AIR GROUND FAIL ON EICAS.  MAINTENANCE SERVICED THE NOSE LANDING GEAR SHOCK STRUT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
